# SDR AU000629

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Part number: AV13J5147
- Condition: Faulty
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY RUDDER SHUTOFF VALVE INOPERATIVE. INVESTIGATION FOUND THE VALVE TO BE QUITE HOT AND THE OVERRIDE LEVER STIFF TO OPERATE.
